Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Rank change on adjoining real powers to Hardy fields

Author: Maxwell Rosenlicht
Journal: Trans. Amer. Math. Soc. 284 (1984), 829-836
MSC: Primary 12D15; Secondary 26A12, 41A60
MathSciNet review: 743747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns asymptotic approximations and expansions in cases where the usual Poincaré power series in $ 1/x$ do not suffice because there may be more than one comparability class of functions that are very large or very small. The attempt to find asymptotic approximations in terms of real powers of given representatives of the comparability classes fails in general, but the situation can be saved by the adjunction of suitable real power products of the original functions, at the possible cost of an increase in the number of comparability classes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12D15, 26A12, 41A60

Retrieve articles in all journals with MSC: 12D15, 26A12, 41A60

Additional Information

PII: S 0002-9947(1984)0743747-5
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia